SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

MOHAMMAD, Ali J.  y  HASSAN, Amal K.. Simultaneous approximation by a new sequence of Szãsz-beta type operators. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 31-40. ISSN 0041-6932.

    [1]    P.N. Agrawal and Kareem J. Thamer. Linear combinations of Szãsz-Baskakov type operators, Demonstratio Math.,32(3) (1999), 575-580. [ Links ]

    [2]    Vijay Gupta and Alexandru Lupas. Direct results for mixed Beta-Szãsztype operators, General Mathematics 13(2), (2005), 83-94. [ Links ]

    [3]    Vijay Gupta, G.S. Servastava and A. Shahai. On simultaneous approximation by Szãsz-Beta operators, Soochow J. Math. 21, (1995), 1-11. [ Links ]

    [4]    C.P. May. Saturation and inverse theorems for combinations of a class of exponential- type operators, Canad. J. Math. 28 (1976), 1224-1250. [ Links ]

    [5]    R.K.S. Rathore. Linear Combinations of Linear Positive Operators and Generating Relations in Special Functions, Ph.D. Thesis, I.I.T. Delhi (India) 1973. [ Links ]

    [6]    E. Voronovskaja. Détermination de la forme asymptotique d'ápproximation des fonctions par les polynômes de S.N. Bernstein, C.R. Adad. Sci. USSR (1932), 79-85. [ Links ]